RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gutman, Alexander Efimovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 27

Number of views:
This page:1321
Abstract pages:7917
Full texts:2621
References:841
Professor
Doctor of physico-mathematical sciences (1998)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
Keywords: vector lattices; Riesz spaces; Kantorovich spaces; lattice-normed spaces; nonstandard analysis; infinitesimal analysis; Boolean-valued analysis.
   
Main publications:
  • Bukhvalov A. V., Gutman A. E., Korotkov V. B., Kusraev A. G., Kutateladze S. S. Vector Lattices and Integral Operators. Dordrecht: Kluwer, 1996. 4621996.p.

http://www.mathnet.ru/eng/person17662
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/314916

Publications in Math-Net.Ru
2019
1. A. E. Gutman, “Boolean-valued universe as an algebraic system. I: Basic principles”, Sibirsk. Mat. Zh., 60:5 (2019),  1041–1062  mathnet  elib; Siberian Math. J., 60:5 (2019), 810–827  isi  scopus
2. A. E. Gutman, I. A. Emelyanenkov, “Lexicographic structures on vector spaces”, Vladikavkaz. Mat. Zh., 21:4 (2019),  42–55  mathnet
2018
3. A. E. Gutman, L. I. Kononenko, “Inverse problem of chemical kinetics as a composition of binary correspondences”, Sib. Èlektron. Mat. Izv., 15 (2018),  48–53  mathnet
4. A. E. Gutman, L. I. Kononenko, “Binary correspondences and the inverse problem of chemical kinetics”, Vladikavkaz. Mat. Zh., 20:3 (2018),  37–47  mathnet
5. A. E. Gutman, “On the structure of the Boolean-valued universe”, Vladikavkaz. Mat. Zh., 20:2 (2018),  38–48  mathnet
2017
6. A. E. Gutman, L. I. Kononenko, “Formalization of inverse problems and its applications”, Sib. J. Pure and Appl. Math., 17:4 (2017),  49–56  mathnet
2015
7. A. E. Gutman, E. Yu. Emel'yanov, A. V. Matyukhin, “Nonclosed Archimedean cones in locally convex spaces”, Vladikavkaz. Mat. Zh., 17:3 (2015),  36–43  mathnet
8. A. E. Gutman, “Object-oriented dataas prefix rewriting systems”, Vladikavkaz. Mat. Zh., 17:3 (2015),  23–35  mathnet
2014
9. A. E. Gutman, A. V. Koptev, “Convergence-Preserving Maps and Fixed-Point Theorems”, Mat. Zametki, 95:5 (2014),  790–794  mathnet  mathscinet  elib; Math. Notes, 95:5 (2014), 738–742  isi  scopus
10. A. E. Gutman, A. V. Koptev, “Finite dimensionality and separability of the stalks of Banach bundles”, Sibirsk. Mat. Zh., 55:2 (2014),  304–314  mathnet  mathscinet; Siberian Math. J., 55:2 (2014), 246–253  isi  scopus
2013
11. A. E. Gutman, A. V. Koptev, “Continuous-discrete sections of bundles of Banach lattices”, Vladikavkaz. Mat. Zh., 15:4 (2013),  14–18  mathnet
12. A. E. Gutman, “Positive lifting in a measurable bundle of Banach lattices”, Vladikavkaz. Mat. Zh., 15:4 (2013),  12–13  mathnet
2012
13. A. E. Gutman, “An example of using $\Delta_1$ terms in Boolean valued analysis”, Vladikavkaz. Mat. Zh., 14:1 (2012),  47–63  mathnet
2010
14. A. E. Gutman, S. S. Kutateladze, Yu. G. Reshetnyak, “Cofinite numbers, nonstandard analysis, and mechanics”, Sib. Zh. Ind. Mat., 13:1 (2010),  55–58  mathnet  mathscinet  elib; J. Appl. Industr. Math., 4:2 (2010), 191–193
2009
15. A. E. Gutman, A. V. Koptev, “Spaces of $CD_0$-functions and $CD_0$-sections of Banach bundles”, Sib. Èlektron. Mat. Izv., 6 (2009),  219–242  mathnet  mathscinet
16. A. E. Gutman, S. A. Lisovskaya, “The boundedness principle for lattice-normed spaces”, Sibirsk. Mat. Zh., 50:5 (2009),  1050–1059  mathnet  mathscinet; Siberian Math. J., 50:5 (2009), 830–837  isi  scopus
2008
17. A. E. Gutman, A. G. Kusraev, S. S. Kutateladze, “The Wickstead Problem”, Sib. Èlektron. Mat. Izv., 5 (2008),  293–333  mathnet  mathscinet
18. A. E. Gutman, S. S. Kutateladze, “On the theory of grossone”, Sibirsk. Mat. Zh., 49:5 (2008),  1054–1063  mathnet  mathscinet; Siberian Math. J., 49:5 (2008), 835–841  isi  scopus
2007
19. A. E. Gutman, A. V. Koptev, “Spaces of $CD_0$-functions and doubling in the sense of Aleksandrov”, Vladikavkaz. Mat. Zh., 9:3 (2007),  11–21  mathnet  mathscinet
20. A. E. Gutman, A. V. Koptev, “Spaces of $CD_0$-sections and $CD_0$-homomorphisms of Banach bundles”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 7:4 (2007),  27–48  mathnet
2005
21. A. E. Gutman, A. V. Koptev, A. I. Popov, “Finite representability in fibers of spacious Banach bundles”, Vladikavkaz. Mat. Zh., 7:1 (2005),  39–45  mathnet  mathscinet
2004
22. A. E. Gutman, A. I. Sotnikov, “Order properties of the space of finitely additive transition functions”, Sibirsk. Mat. Zh., 45:1 (2004),  80–102  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:1 (2004), 69–85  isi
23. A. E. Gutman, D. S. Feofanov, “Description of the principal components generated by operators that preserve disjunction”, Vladikavkaz. Mat. Zh., 6:3 (2004),  26–35  mathnet  mathscinet  zmath
2002
24. A. E. Gutman, D. B. Ryabko, “Functional representation of Kantorovich spaces of Boolean-valued models”, Vladikavkaz. Mat. Zh., 4:1 (2002),  34–49  mathnet  mathscinet
2001
25. A. E. Gutman, D. B. Ryabko, “The Nonstandard Hull of a Normed Space in a Boolean-valued Universe”, Mat. Tr., 4:2 (2001),  42–52  mathnet  mathscinet  zmath; Siberian Adv. Math., 12:2 (2002), 38–47
1999
26. A. E. Gutman, A. V. Koptev, “On the Notion of the Dual of a Banach Bundle”, Mat. Tr., 2:1 (1999),  8–71  mathnet  mathscinet  zmath; Siberian Adv. Math., 9:1 (1999), 46–98
1998
27. A. E. Gutman, G. A. Losenkov, “Function Representation of the Boolean-Valued Universe”, Mat. Tr., 1:1 (1998),  54–77  mathnet  mathscinet  zmath; Siberian Adv. Math., 8:1 (1998), 99–120

2018
28. A. V. Abanin, E. K. Basaeva, A. O. Vatulyan, S. K. Vodop'yanov, A. E. Gutman, V. A. Koibaev, Yu. F. Korobeinik, S. B. Klimentov, S. S. Kutateladze, A. A. Makhnev, B. B. Tasoev, S. M. Umarkhadzhiev, M. Z. Hudalov, “To the 65-th anniversary of prof. A. G. Kusraev”, Vladikavkaz. Mat. Zh., 20:2 (2018),  111–119  mathnet
2013
29. S. K. Vodop'yanov, E. I. Gordon, A. E. Gutman, A. V. Koptev, S. S. Kutateladze, S. A. Malyugin, Yu. G. Reshetnyak, “Anatoly Georgievich Kusraev is 60”, Sib. Èlektron. Mat. Izv., 10 (2013),  13–29  mathnet
30. S. K. Vodop'yanov, E. I. Gordon, A. E. Gutman, A. V. Koptev, S. S. Kutateladze, S. A. Malyugin, Yu. G. Reshetnyak, “Anatolii Georgievich Kusraev (on the occasion of his 60th anniversary)”, Vladikavkaz. Mat. Zh., 15:1 (2013),  90–97  mathnet
2005
31. A. E. Gutman, A. G. Kusraev, Yu. G. Reshetnyak, “On the $n$-th birthday of Semen Samsonovich Kutateladze for $n=60$”, Sib. Èlektron. Mat. Izv., 2 (2005),  12–33  mathnet  mathscinet  zmath
2003
32. S. S. Goncharov, A. E. Gutman, Yu. L. Ershov, S. S. Kutateladze, V. L. Makarov, A. M. Nakhushev, Yu. G. Reshetnyak, V. M. Tikhomirov, G. N. Shotaev, “Anatoliĭ Georgievich Kusraev (on the occasion of his fiftieth birthday)”, Vladikavkaz. Mat. Zh., 5:1 (2003),  5–7  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020